CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An application of the Riemann-Roch theorem 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2008, 卷号: 51, 期号: 4, 页码: 765-772
Authors:  Wang ShiKun;  Zhang HuiPing
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Riemann-Roch theorem  lambda-differential  annulus domain  Cauchy integral formula  
psl222k非线性模型超对称性质研究 期刊论文
数学物理学报a辑, 2008, 卷号: 028, 期号: 003, 页码: 393
Authors:  丁祥茂;  王贵栋;  王世坤
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10